Point spectrum of the schrödinger operator with point interactions at the vertices of regular N-gons

Authors

  • M. Ye. Dudkin

Abstract

We present a complete description of the point spectrum of the Laplace operator perturbed by point potentials concentrated at the vertices of regular polygons. We prove a criterion for the absence of points of the point spectrum of a singular perturbed positive self-adjoint operator with the property of cyclicity of defect vectors.

Published

25.08.2004

Issue

Section

Short communications

How to Cite

Dudkin, M. Ye. “Point Spectrum of the schrödinger Operator With Point Interactions at the Vertices of Regular N-Gons”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 8, Aug. 2004, pp. 1128–1134, https://umj.imath.kiev.ua/index.php/umj/article/view/3827.